# SDR IPXA10162611

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 864
- Aircraft time: 5,812 hours, 3,471 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YRF, MAIN CABIN FLOOR PANEL 241VK IS DELAMINATED AT CORNER.  FABRICATED MAIN CABIN FLOORBOARD 241VK IAW EO APPENDIX B.
